Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Parameter delimitation of the weak solvability for a pseudo-parabolic system coupling chemical reactions,  diffusion and momentum equations
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).
Eindhoven University of Technology, The Netherlands.
Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science (from 2013).ORCID iD: 0000-0002-1160-0007
2019 (English)In: Advances in Mathematical Sciences and Applications, ISSN 1343-4373, Vol. 28, no 1, p. 273-311Article in journal (Refereed) Published
Abstract [en]

The weak solvability of a nonlinearly coupled system of parabolic and pseudo-parabolic equations describing the interplay between mechanics, chemical reac- tions, diffusion and flow modelled within a mixture theory framework is studied via energy- like estimates and Gronwall inequalities. In analytically derived parameter regimes, these estimates ensure the convergence of discretized-in-time partial differential equa- tions. These regimes are tested and extended numerically. Especially, the dependence of the temporal existence domain of physical behaviour on selected parameters is shown.

Place, publisher, year, edition, pages
Tokyo: GAKKO TOSHO CO , 2019. Vol. 28, no 1, p. 273-311
Keywords [en]
System of nonlinear parabolic and pseudo-parabolic equations, reaction-diffusion, weak solu- tions, existence, Rothe method, parameter delimitation
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-72198OAI: oai:DiVA.org:kau-72198DiVA, id: diva2:1319085
Available from: 2019-05-29 Created: 2019-05-29 Last updated: 2019-06-24Bibliographically approved

Open Access in DiVA

The full text will be freely available from 2025-09-01 15:08
Available from 2025-09-01 15:08

Other links

http://mcm-www.jwu.ac.jp/~aikit/AMSA/index.html

Authority records BETA

Vromans, ArthurMuntean, Adrian

Search in DiVA

By author/editor
Vromans, ArthurMuntean, Adrian
By organisation
Department of Mathematics and Computer Science (from 2013)
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 3 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf